# SDR CA110119001

- Difficulty date: January 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 36,028 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE CREW REPORTED SMOKE IN THE CABIN AND EMERGENCY WAS DECLARED AND THE FLIGHT LANDED BELOW MAXIMUM LANDING WEIGHT.  ACFT INSPECTED IAW 05-51-19 & IAW MATERIALS USED BY ADM, CONFORMING TO APPROVED FAA STANDARDS & MSDS SHEET REVIEW.  ALL IN CONFORMITY. GROUND RUN C/O WITH NO FAULTS.  BOTH ENGINES COMPRESSOR WASH C/O AS PRECAUTIONARY.  RECIRCULATING FILTERS REPLACED IAW MSDS SHEET, LIQUID DE-ICE USED AS DE-ICE FOR RUNWAY.
